Letrozol

Hi I am normally really fit go to gym 5 times a week, but this drug is making all my joints ache and I struggle to get out of bed in the morning.

i had a different manufacturer of this drug for the first two weeks and was fine, new drug from Sun international is hell to live with.

i have read on line different manufacturers can give you different levels of this problem, gmhas anyone else found this?

My GP won't give me new prescription to change to first manufacturer, instead suggests antidepressants and 8 pain killers a day, feeling very fed up. 

Parents
  • Hi,

    I have just experienced the same problem, I have been on letrazole since April/May, I was ok to begin with but last month I was given a different make and all my joints ached and I was contemplating stopping them all together as I had no quality of life. I spoke to my docs and they gave me another prescription, I also spoke to the chemist and was prescribed yet another make, touch wood these are ok, there is definitely a difference in makes which you wouldn't think, persevere with your doc cos we have to take these tabs to prevent the cancer coming back so they should listen and understand. If you do not have any joy with the docs talk to the cancer team, good luck.

  • Thank you for your comments, it's good hear you have experienced the same as me, I will persit and get my brand changed and hopefully I will achieve this with the cancer nurse tomorrow.

Reply Children
No Data